# SDR UPS98227568

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-111-03.00-01) ON FRAME WEB AT BS 294.5 WL 167-169 RBL 35-40     FABRICATED NEW WEB AND INSTALLED  WORK DONE IAW SRM 53-10-1, 51-40-2 51-10-2, AND 51-30-2.
